Facebook Pixel

Why can't I get my energy back?

By March 6, 2011 - 10:48pm
Rate This

I have recently started taking progesterone due to a tested level of 0. I have had 3 children and I am not planning on having anymore. I went to a new GP to get a second opinion on chronic pain and an opiate addiction thanks to my old GP prescribing pain medicine instead of finding out why I had the pain in the first place. I no longer take any Pain medication and I take 400mg of progesterone each night and a small dose of testosterone in the morning. I feel like a teenager again, however I have no energy. Is there something I can do to regain my energy level?

Add a Comment1 Comments

Dear Kendra,

Thanks for your question and Welcome!

Unfortunately, Progesterone can make you extremely tired and drain all the energy out of you. In your case, if you also have low testosterone levels, this could be adding to your lack of energy.
Talk to your doctor to see if anything could be done regarding dosage or if there is anything you can take as an energy booster or at least something to balance out the tired feeling you're getting. Continue to eat a balanced diet and Best Wishes!


March 7, 2011 - 5:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.